# SDR AALA20150106019

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 58,575 hours, 7,591 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Transmitter
- Condition: Faulty
- Location: Mlg Wheel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING CRUISE CREW NOTED NR 8 MAIN TIRE PRESS INDICATED 194 PSI.  CAPTAIN REQUESTED TIRE BE CHECKED ON LANDING.  CHECKED TIRE PESS & FOUND IT TO BE WITHIN LIMITS.  R & R NR 8 MAIN TIRE & TIRE PRESS TRANSMITTER SENSOR ASSEMBLY & PERFORMED OPERATIONAL CHECKS IAW AMM 32-45-01 & AMM 32-49-05.  SYS CHECKED NORMAL.
